# SDR 2001F00704

- Difficulty date: April 24, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 126892P
- Condition: Worn
- Location: Main Rotor
- Part time: 477 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THREAD BALL JOINT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
